# SDR Q2SA20161229286

- Difficulty date: December 29, 2016
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 380 BETWEEN STRINGERS 26L AND 26R, FLOORBEAM CORRODED. AIRCRAFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02 PAR 14A. REPLACED FLOORBEAM ANGLE IAW SRM 51-10-02, PAR 8.
